The occurrence of non-Gaussian spectral line shapes of molecules in electrostatically disordered media.

Détails

ID Serval
serval:BIB_22054
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
The occurrence of non-Gaussian spectral line shapes of molecules in electrostatically disordered media.
Périodique
Journal of Physical Chemistry B
Auteur(s)
Van Mourik F, Chergui M, van der Zwan G
Statut éditorial
Publié
Date de publication
2001
Volume
105, 40/4
Pages
9715-9718
Création de la notice
19/11/2007 10:45
Dernière modification de la notice
20/08/2019 13:58
Données d'usage